Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS Tampa Bay, FL

July 12, 2015Levy County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 12, 2015, 3:10 PM EDT for Levy County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 3:10 PM EDT (19:10 UTC)
Expired
Jul 12, 2015, 3:29 PM EDT
In force
19 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Levy County, FL

The radar

The Tallahassee radar (KTLH), 174 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WUUS52 KTBW 121910
SVRTBW
FLC075-121945-
/O.NEW.KTBW.SV.W.0040.150712T1910Z-150712T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
310 PM EDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEVY COUNTY IN NORTHERN FLORIDA...

* UNTIL 345 PM EDT

* AT 309 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF 
  FOWLERS BLUFF...OR 20 MILES SOUTHWEST OF CHIEFLAND...AND MOVING 
  NORTHWEST AT 5 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  LEVY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL... DEADLY 
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

&&

LAT...LON 2932 8314 2932 8312 2938 8303 2925 8295
      2918 8306 2919 8307 2921 8308 2922 8306
      2922 8308 2925 8307 2927 8309 2929 8314
      2929 8317
TIME...MOT...LOC 1909Z 133DEG 6KT 2929 8312 

$$
1 follow-up statement
032 
WWUS52 KTBW 121929
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
329 PM EDT SUN JUL 12 2015

FLC075-121939-
/O.CAN.KTBW.SV.W.0040.000000T0000Z-150712T1945Z/
LEVY FL-
329 PM EDT SUN JUL 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR LEVY COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RUSKIN.

LAT...LON 2932 8314 2932 8312 2938 8303 2925 8295
      2918 8306 2919 8307 2921 8308 2922 8306
      2922 8308 2925 8307 2927 8309 2929 8314
      2929 8317
TIME...MOT...LOC 1926Z 133DEG 6KT 2931 8315 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 9:40 AM EDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jul 12, 9:40 AM EDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
940 AM EDT SUN JUL 12 2015

.FOR THE MORNING UPDATE...
NUMEROUS SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED OVER THE
COASTAL WATERS OF WEST CENTRAL AND SOUTHWEST FLORIDA THIS
MORNING IN A REGION OF STRONG U/L DIFFLUENCE. CONDITIONS ARE
FAVORABLE FOR A FEW WATERSPOUTS OVER THE COASTAL WATERS THIS
MORNING...ALONG WITH WIND GUSTS OVER 34 KNOTS WITH THE STRONGER
STORMS.

THE U/L DIFFLUENCE WILL ALSO AID THUNDERSTORM DEVELOPMENT OVER
THE FORECAST AREA THIS AFTERNOON AS A WEAK SURFACE TROUGH SINKS
SOUTH OVER THE REGION. DAYTIME HEATING WILL FURTHER DESTABILIZE
THE ATMOSPHERE WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS THE AREA THROUGH THE DAY. 12Z TBW
SOUNDING SHOWS SIGNIFICANT INCREASE IN DEEP LAYER MOISTURE WITH
PCPW OF 1.96 INCHES ALONG WITH WARMING ALOFT. CONDITIONS HAVE
BECOME MORE FAVORABLE FOR BACK BUILDING STORMS THIS AFTERNOON WITH
ATMOSPHERE PRIMED FOR LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO
LOCALIZED FLOODING OF STREETS AND URBAN AREAS. A FEW PULSE STRONG
STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND SMALL
HAIL...HOWEVER THE OVERALL SEVERE WEATHER THREAT HAS DECREASED
FROM YESTERDAY.

BOUNDARY LAYER FLOW WILL BECOME INCREASINGLY ONSHORE THROUGH THE
AFTERNOON WITH THUNDERSTORM ACTIVITY SHIFTING OVER THE INTERIOR
LATER THIS AFTERNOON. WILL INCREASE POPS THIS AFTERNOON ACROSS THE
AREA TO ACCOUNT FOR SIGNIFICANTLY INCREASED ATMOSPHERIC INSTABILITY
AND DEEP LAYER MOISTURE.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

UPDATE/AVIATION/FIRE WEATHER...13/OGLESBY
MARINE...13/OGLESBY
DECISION SUPPORT...05/CARLISLE
Hazardous weather outlook, Jul 12, 5:30 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
530 AM EDT SUN JUL 12 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-130200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
530 AM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
DEEPER MOISTURE WILL MOVE INTO THE REGION TODAY AND THIS COMBINED
WITH DAYTIME HEATING...THE SEA BREEZE...AND OUTFLOW BOUNDARIES
WILL LEAD TO SCATTERED THUNDERSTORMS. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL.

...EXCESSIVE HEAT IMPACT...
HEAT INDICES WILL CLIMB TO BETWEEN 102 AND 107 DEGREES THIS
AFTERNOON AND THIS WILL CREATE A DANGEROUS SITUATION IN WHICH
HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTDOORS. WHEN
POSSIBLE RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY CALL 911.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
THE SURFACE RIDGE AXIS WILL SHIFT SOUTH WITH A MORE SOUTHWEST TO
WEST FLOW SETTING UP AND DEEPER MOISTURE CONTINUING. THIS WILL
LEAD TO SCATTERED THUNDERSTORMS EACH DAY STARTING OUT OVER THE
COASTAL WATERS AND NEAR THE COAST EACH MORNING THEN MIGRATING
INLAND AND ACROSS THE FLORIDA PENINSULA EACH AFTERNOON AND
EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS AND FREQUENT DEADLY LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Local storm report, Jul 12, 10:29 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1029 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     TSTM WND GST     1 N BELLEAIR            27.95N 82.81W
07/12/2015  M42 MPH          PINELLAS           FL   MESONET

            MESONET STATION BELLEAIR /E6508/

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Special weather statement, Jul 12, 10:34 AM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1034 AM EDT SUN JUL 12 2015

FLZ050-121500-
PINELLAS-PINELLAS-
1034 AM EDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PINELLAS COUNTY...

AT 1034 AM EDT...A STRONG THUNDERSTORM WAS OVER FEATHER SOUND...OR
NEAR CLEARWATER...MOVING SOUTHEAST AT 20 MPH.

WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...DOWNTOWN SAINT PETERSBURG...ST.
PETERSBURG...SOUTH HIGHPOINT...FEATHER SOUND...WEST AND EAST
LEALMAN...RIDGECREST...GANDY...HARBOR BLUFFS...PALM HARBOR...SAFETY
HARBOR...OLDSMAR...KENNETH CITY...BELLEAIR...BELLEAIR BLUFFS...SAINT
PETE CLEARWATER AIRPORT...HIGHPOINT AND TROPICANA FIELD.

LAT...LON 2807 8274 2801 8268 2802 8266 2798 8270
      2796 8269 2796 8272 2794 8272 2791 8264
      2789 8265 2787 8261 2785 8260 2784 8262
      2780 8262 2773 8263 2791 8282
TIME...MOT...LOC 1434Z 302DEG 17KT 2794 8269
Special weather statement, Jul 12, 11:14 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1114 AM EDT SUN JUL 12 2015

FLZ155-160-255-121545-
COASTAL MANATEE-COASTAL SARASOTA-INLAND MANATEE-COASTAL
MANATEE-INLAND MANATEE-
1114 AM EDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT MANATEE COUNTY...

AT 1114 AM EDT...A STRONG THUNDERSTORM WAS NEAR PALMETTO...MOVING
SOUTH AT 5 MPH.

WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRADENTON...PALMETTO...ANNA MARIA...SOUTH BRADENTON...WEST SAMOSET...
MEMPHIS...ELLENTON...WHITFIELD...WEST BRADENTON...HOLMES BEACH...
BRADENTON BEACH...ONECO...CORTEZ...SAMOSET AND BAYSHORE GARDENS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2750 8261 2753 8264 2758 8256 2758 8257
      2755 8263 2763 8251 2739 8244 2742 8264
      2739 8264 2746 8265 2746 8270 2750 8264
      2749 8268 2753 8274
TIME...MOT...LOC 1514Z 356DEG 6KT 2756 8261
Special weather statement, Jul 12, 12:43 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1243 PM EDT SUN JUL 12 2015

FLZ043-242-248-121730-
SUMTER-INLAND HERNANDO-INLAND CITRUS-
1243 PM EDT SUN JUL 12 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUMTER...
SOUTHEASTERN CITRUS AND CENTRAL HERNANDO COUNTIES...

AT 1242 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR INVERNESS
AIRPORT...OR 7 MILES SOUTHEAST OF INVERNESS...MOVING SOUTHWEST AT 5
MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...INVERNESS
HIGHLANDS SOUTH...INVERNESS AIRPORT...HILL 'N DALE...NORTH
BROOKSVILLE...SUGARMILL WOODS...LAKE PANASOFFKEE...RIDGE MANOR...
CENTER HILL...WEBSTER...COLEMAN...TARRYTOWN...WAHOO...GOSPEL
ISLAND...NOBLETON...ISTACHATTA AND FLORAL CITY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2891 8215 2864 8195 2856 8196 2847 8231
      2880 8253
TIME...MOT...LOC 1642Z 066DEG 6KT 2879 8223
Special weather statement, Jul 12, 12:51 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1251 PM EDT SUN JUL 12 2015

FLZ052-251-121730-
INLAND HILLSBOROUGH-POLK-
1251 PM EDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HILLSBOROUGH AND
SOUTHWESTERN POLK COUNTIES...

AT 1251 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
MEDULLA...OR 8 MILES WEST OF BARTOW...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...BARTOW...MEDULLA...COMBEE SETTLEMENT...FORT MEADE...
MULBERRY...LAKELAND HIGHLANDS...BRADLEY JUNCTION...CRYSTAL LAKE...
HIGHLAND CITY...WILLOW OAK...ALAFIA RIVER STATE PARK AND HOMELAND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2768 8209 2780 8218 2807 8191 2780 8172
TIME...MOT...LOC 1651Z 236DEG 9KT 2785 8199
Special weather statement, Jul 12, 2:00 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
200 PM EDT SUN JUL 12 2015

FLZ139-239-121845-
INLAND LEVY FL-COASTAL LEVY FL-
200 PM EDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEVY COUNTY UNTIL 245 PM
EDT...

AT 159 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF WILLISTON HIGHLANDS...OR 15 MILES WEST OF RAINBOW
LAKES ESTATES...MOVING SOUTHWEST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
INGLIS...OTTER CREEK AND LEBANON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2935 8272 2918 8255 2901 8262 2903 8271
      2900 8276 2906 8276 2908 8278 2908 8282
      2910 8281 2910 8279 2917 8281 2919 8296
      2918 8300 2916 8301 2917 8306
TIME...MOT...LOC 1759Z 032DEG 23KT 2917 8270

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:58 AM EDTSpecial Marine WarningTBW62 min
Jul 12, 8:49 AM EDTSpecial Marine WarningTBW56 min
Jul 12, 9:17 AM EDTSpecial Marine WarningTBW58 min
Jul 12, 9:52 AM EDTSpecial Marine WarningTBW83 min
Jul 12, 10:34 AM EDTSpecial Weather StatementTBWPinellas26 min
Jul 12, 11:14 AM EDTSpecial Weather StatementTBWManatee31 min
Jul 12, 12:43 PM EDTSpecial Weather StatementTBWSumter47 min
Jul 12, 12:51 PM EDTSpecial Weather StatementTBWPolk39 min
Jul 12, 1:03 PM EDTSevere Thunderstorm WarningTBWSumter27 min
Jul 12, 1:54 PM EDTAreal Flood AdvisoryTBWCitrus, Levy, Sumter111 min
Jul 12, 2:00 PM EDTSpecial Weather StatementTBWLevy45 min
Jul 12, 2:36 PM EDTSpecial Marine WarningTBW54 min
Jul 12, 3:50 PM EDTSpecial Weather StatementTBWLevy40 min
Jul 12, 4:17 PM EDTSpecial Weather StatementTBWHighlands43 min
Jul 12, 5:31 PM EDTSpecial Weather StatementTBWPolk44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.